Local limit theorems for transition densities of Markov chains converging to diffusions

Konakov, Valentin ; Mammen, Enno

DOI: https://doi.org/10.1007/PL00008735
URL: https://link.springer.com/article/10.1007/PL000087...
Additional URL: https://www.researchgate.net/publication/225918371...
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Probability Theory and Related Fields
Volume: 117
Issue number: 4
Page range: 551 - 587
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0178-8051 , 1432-2064
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics
Abstract: We consider triangular arrays of Markov chains that converge weakly to a diffusion process. Local limit theorems for transition densities are proved.

Dieser Eintrag ist Teil der Universitätsbibliographie.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item